EconPapers    
Economics at your fingertips  
 

Strong Convergence Theorems for Common Fixed Points of an Infinite Family of Asymptotically Nonexpansive Mappings

Yuanheng Wang

Abstract and Applied Analysis, 2014, vol. 2014, 1-6

Abstract:

In the framework of a real Banach space with uniformly Gateaux differentiable norm, some new viscosity iterative sequences are introduced for an infinite family of asymptotically nonexpansive mappings in this paper. Under some appropriate conditions, we prove that the iterative sequences converge strongly to a common fixed point of the mappings , which is also a solution of a variational inequality. Our results extend and improve some recent results of other authors.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/809528.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/809528.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:809528

DOI: 10.1155/2014/809528

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:809528